Cargando información...
FuenteJournal of Symbolic Logic | Cuartil año de publicaciónNo disponible | Volumen76 |
Issue2 | Páginas391 - 404 | pISSNNo disponible |
ISSN0022-4812 | Perfil OpenAlexhttps://openalex.org/S177675236 | |
| Scienti ID | 0000246409-28 | Minciencias ID | ART-0000246409-28 | Open_access URL | http://www.logique.jussieu.fr/modnet/Publications/Preprint%20server/papers/145/145.pdf |
|---|---|---|---|---|---|
| Openalex URL | https://openalex.org/W2041253493 | Scholar citations URL | https://scholar.google.com/scholar?cites=7781086612910328490&as_sdt=2005&sciodt=0,5&hl=en | Doi URL | https://doi.org/10.2178/jsl/1305810754 |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AqkoRaQz5-2sJ%3Ascholar.google.com&btnG= | Pdf URL | http://modnet.imj-prg.fr/Publications/Preprint%20server/papers/145/145.pdf | ||